CSpace
Periodic solutions of Hamiltonian systems
Ding, YH; Lee, C
2000-10-23
Source PublicationSIAM JOURNAL ON MATHEMATICAL ANALYSIS
ISSN0036-1410
Volume32Issue:3Pages:555-571
AbstractTwo sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -J(z) over dot = xiF(z)(t, z) + etaG(z)(t, z), where F is superquadratic at z = infinity and G is subquadratic at z = 0.
KeywordHamiltonian system periodic solution variational method
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000090035500006
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:16[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15229
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Natl Changhua Univ Educ, Dept Math, Changhua, Taiwan
Recommended Citation
GB/T 7714
Ding, YH,Lee, C. Periodic solutions of Hamiltonian systems[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2000,32(3):555-571.
APA Ding, YH,&Lee, C.(2000).Periodic solutions of Hamiltonian systems.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,32(3),555-571.
MLA Ding, YH,et al."Periodic solutions of Hamiltonian systems".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 32.3(2000):555-571.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, YH]'s Articles
[Lee, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, YH]'s Articles
[Lee, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, YH]'s Articles
[Lee, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.